MathSciNet Relay Station
MathSciNet bibliographic data
MR2783400 62J05 (62J07)
Li, Yalian; Yang, Hu A new ridge-type estimator in stochastic restricted linear regression. Statistics 45 (2011), no. 2, 123–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement